# SDR NACA2024012600003

- Difficulty date: January 26, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Retainer
- Part number: UNKNOWN
- Condition: Corroded
- Location: Door Seal
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING ENERGENCY HATCH SEAL RETAINER HAS BEEN CORRODED AROUND LOWER PORTION OF THE DOOR.  LH AFT(2403L).  OVERWING EMERGENCY HATCH SEAL RETAINER HAS BEEN CORRODED AROUND LOWER PORTION OF THE DOOR, RH AFT (2404R). 1. CORROSION REMOVED. THE DOOR LOWER PORTION & SEAL RETAINER WERE OVER LIMIT. 2. CUT OUT THE DAMAGED AREA & MADE REPAIR PARTS AND INSTALL WITH SEALANT. PER: SRM 51-70-11 FIG 1- SHEET 4/6 (R115) DRAWING 655C35000 3. SEAL RETAINER REPLACED (SHORT EDGE MARGIN) REFER TO ATTACH EO 737-52-0012 FOR DETAILS
